# SDR IPXA09855859

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W4-11, RT CTR LE LWR SKIN STA XFS 303 PREVIOUS REPAIR DID NOT PASS APPENDIX H.  REMOVED EXISTING REPAIR, INSTALLED NEW REPAIR IAW REO-G12763 AND UPS EO DC8-5710-33325-A.
